| Model Number |
0684-00-0498-01 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that during emergency, getinge intra aortic balloon was inserted into the patient without any resistance.After implantation, there was no pressure when the pressure sensor was connected.There was no blood in the central cavity after aspiration.After repeated failed attempts, a new balloon was implanted and everything was normal.Counterpulsation was successful.
Additional Manufacturer Narrative
Due to character limit in the e1, section the full event site name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: b5, b7, d4 serial number field should left empty, d7a, d10.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Event or Problem Description
It was reported by customer that during emergency, getinge intra aortic balloon was inserted into the patient without any resistance.After implantation, there was no pressure when the pressure sensor was connected.There was no blood in the central cavity after aspiration.After repeated failed attempts, a new balloon was implanted and everything was normal.Counterpulsation was successful.No harm reported.